MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 12/29/2022 by a sales representative via email that an ar-2923bch suture anchor eyelet broke and would not contain the sutures.Case involvement, device broke during use.Per facility: "during a labral repair of the hip the labral tapes were passed around the labrum and the pilot hole was drilled with a 2923dhs.The suture was put through the eyelet of the 2.9 pushlock and introduced into the hip.The eyelet was put into the pilot hole and the slack was pulled out of the suture and the eyelet popped off the anchor.When the eyelet and anchor were removed from the hip we noticed there was a slit in the plastic eyelet and the sutures wouldn't stay in any longer.".
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the complaint allegation is not confirmed.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
SUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16173458
Report Number1220246-2023-06121
Device Sequence Number4370043
Product Code MAI
UDI-Device Identifier00888867195844
UDI-Public00888867195844
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberSUTR ANCH HIP BIO-COMP P-LCK 2.9X12.5MM
Device Catalogue NumberAR-2923BCH
Device Lot Number15007407
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown